# SDR HNAA2015030200067

- Difficulty date: March 2, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N812EX
- Make and model: Dhav DHC8102
- Aircraft serial: 3112
- Aircraft time: 55,893 hours, 62,223 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Part number: 782895
- Part serial: 950718010121
- Condition: Malfunctioned
- Location: Prop Heat
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS ILLUMINATED IN FLIGHT.  R & R ALL HEATER LEADS AND BOTH BUSH BLOCKS.
